Bulletin of the American Mathematical Society

On the distribution of the maximum of successive cumulative sums of independently but not identically distributed chance variables

Abraham Wald

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc., Volume 54, Number 4 (1948), 422-430.

Dates
First available in Project Euclid: 4 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.bams/1183511897

Mathematical Reviews number (MathSciNet)
MR0024597

Zentralblatt MATH identifier
0032.29101

Citation

Wald, Abraham. On the distribution of the maximum of successive cumulative sums of independently but not identically distributed chance variables. Bull. Amer. Math. Soc. 54 (1948), no. 4, 422--430. https://projecteuclid.org/euclid.bams/1183511897


Export citation

References